MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - mid 60's.Date of event estimated using the first day of aware month.Implant date estimated using the first day of aware month.
 
Event or Problem Description
It was reported that the delivery system was difficult to remove.A 6x100, 130 cm eluvia drug-eluting vascular stent system was selected for use in the extremely tortuous, highly calcified superficial femoral artery (sfa).The eluvia stent was deployed in the sfa, but the delivery system was unable to be pulled back through the non-boston scientific 6f sheath.Therefore, both devices were removed together.Both devices had accordioned due to the heavy calcium.A second stent was placed without incident.No patient complications were reported.
 
Event or Problem Description
It was reported that the delivery system was difficult to remove.A 6x100, 130 cm eluvia drug-eluting vascular stent system was selected for use in the extremely tortuous, highly calcified superficial femoral artery (sfa).The eluvia stent was deployed in the sfa, but the delivery system was unable to be pulled back through the non-boston scientific 6f sheath.Therefore, both devices were removed together.Both devices had accordioned due to the heavy calcium.A second stent was placed without incident.No patient complications were reported.It was further reported that the target lesion was 70% stenosed.After implanting the stent, the delivery system and wire were removed together.The device was removed intact.The second stent was originally planned as part of this procedure.
 
Additional Manufacturer Narrative
A2: age at time of event - mid 60's.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16900167
Report Number2124215-2023-22224
Device Sequence Number6819005
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0029333328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F ANSEL COOK SHEATH.; 6F ANSEL COOK SHEATH.
Patient SexUnknown